# SDR SWAA2022030336716

- Difficulty date: March 17, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 61,587 hours, 36,183 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE CURVED BULB SEAL RETAINER FWD OF TRANSVERSE WEB ABOVE THE #1 PYLON AFT TIP CRACKED / REMOVED AND REPLACED L/H WING T/E CURVE BULB SEAL RETAINER FWD OF TANSVERSE WEB PER SRM 51-40-02-0G-0 AND IPC 57-50-00-25.
